Uniqueness conditions for maximum likelihood estimators in a multivariate linear model

von Rosen, Dietrich . Journal of Statistical Planning and Inference 1993. 36 :269-275

Locate this article in:

Bibtex

@article{CIS-114139,
  Author = {von Rosen, Dietrich},
  Title = {Uniqueness conditions for maximum likelihood estimators in a multivariate linear model},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {36},
  Year = {1993},
  Pages = {269--275},
  Keywords = {Growth curve}
}

Similar articles